# SDR AALA20041035

- Difficulty date: October 10, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT ENTRY OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B527 FOR AFT ENTRY OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
